Follow
Christopher D. Sogge
Christopher D. Sogge
J. J. Sylvester Professor of Mathematics Johns Hopkins University
Verified email at jhu.edu - Homepage
Title
Cited by
Cited by
Year
Fourier integrals in classical analysis
CD Sogge
Cambridge University Press, 2017
8912017
Lectures on non-linear wave equations
CD Sogge
International Press, 1995
5891995
On existence and scattering with minimal regularity for semilinear wave equations
H Lindblad, CD Sogge
Journal of Functional Analysis 130 (2), 357-426, 1995
5331995
Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators
CE Kenig, A Ruiz, CD Sogge
3521987
Concerning the Lp norm of spectral clusters for second-order elliptic operators on compact manifolds
CD Sogge
Journal of functional analysis 77 (1), 123-138, 1988
3441988
Decay estimates for Schrödinger operators
JL Journé, A Soffer, CD Sogge
Communications on Pure and Applied mathematics 44 (5), 573-604, 1991
3261991
Weighted Strichartz estimates and global existence for semilinear wave equations
V Georgiev, H Lindblad, CD Sogge
American Journal of Mathematics 119 (6), 1291-1319, 1997
3231997
Regularity properties of Fourier integral operators
A Seeger, CD Sogge, EM Stein
Annals of Mathematics 134 (2), 231-251, 1991
2831991
Global strichartz estimates for nonthapping perturbations of the laplacian: Estimates for nonthapping perturbations
HF Smith, CD Sogge
Communications in Partial Differential Equations 25 (11-12), 2171-2183, 2000
2402000
Local smoothing of Fourier integral operators and Carleson-Sjölin estimates
G Mockenhaupt, A Seeger, CD Sogge
Journal of the American Mathematical Society 6 (1), 65-130, 1993
2191993
Oscillatory integrals and spherical harmonics
CD Sogge
Princeton University, 1985
2181985
Wave front sets, local smoothing and Bourgain's circular maximal theorem
G Mockenhaupt, A Seeger, CD Sogge
Annals of mathematics 136 (1), 207-218, 1992
1711992
Long-time existence for small amplitude semilinear wave equations
H Lindblad, CD Sogge
American Journal of Mathematics 118 (5), 1047-1135, 1996
1611996
Almost global existence for some semilinear wave equations
M Keel, H Smith, CD Sogge
arXiv preprint math/0108016, 2001
1482001
Riemannian manifolds with maximal eigenfunction growth
CD Sogge
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi …, 2001
1472001
Averages of functions over hypersurfaces in ℝ n
CD Sogge, EM Stein
Inventiones mathematicae 82, 543-556, 1985
1361985
Propagation of singularities and maximal functions in the plane
CD Sogge
Inventiones mathematicae 104 (1), 349-376, 1991
1311991
On the critical semilinear wave equation outside convex obstacles
HF Smith, CD Sogge
Journal of the American Mathematical Society 8 (4), 879-916, 1995
1201995
Almost global existence for quasilinear wave equations in three space dimensions
M Keel, H Smith, C Sogge
Journal of the american mathematical society 17 (1), 109-153, 2004
1172004
Hangzhou lectures on eigenfunctions of the laplacian (am-188)
CD Sogge
Princeton University Press, 2014
1112014
The system can't perform the operation now. Try again later.
Articles 1–20